- -

A stable class of improved second-derivative free Chebyshev-Halley type methods with optimal eighth order convergence

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A stable class of improved second-derivative free Chebyshev-Halley type methods with optimal eighth order convergence

Show full item record

Cordero Barbero, A.; Kansal, M.; Kanwar, V.; Torregrosa Sánchez, JR. (2016). A stable class of improved second-derivative free Chebyshev-Halley type methods with optimal eighth order convergence. Numerical Algorithms. 72(4):937-958. doi:10.1007/s11075-015-0075-6

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/105391

Files in this item

Item Metadata

Title: A stable class of improved second-derivative free Chebyshev-Halley type methods with optimal eighth order convergence
Author: Cordero Barbero, Alicia Kansal, Munish Kanwar, Vinay Torregrosa Sánchez, Juan Ramón
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] In this paper, we present a uniparametric family of modified Chebyshev-Halley type methods with optimal eighth-order of convergence. In terms of computational cost, each member of the family requires only four functional ...[+]
Subjects: Nonlinear equations , Optimal iterative schemes , Newton method , Chebyshev-Halley scheme , Efficiency index , Complex dynamics , Stability functions , Dynamical planes
Copyrigths: Cerrado
Source:
Numerical Algorithms. (issn: 1017-1398 )
DOI: 10.1007/s11075-015-0075-6
Publisher:
Springer-Verlag
Publisher version: http://doi.org/10.1007/s11075-015-0075-6
Thanks:
This research was partially supported by Ministerio de Economía y Competitividad MTM2014-52016-C2-2-P.
Type: Artículo

References

Petković, M.S., Neta, B., Petković, L.D., Dz̆unić, J. (eds.): Multipoint Methods for Solving Nonlinear Equations. Elsevier, New York (2013)

Traub, J.F.: Iterative Methods for the Solution of Equations. Prentice-Hall, New Jersey (1964)

Ostrowski, A.M.: Solutions of Equations and System of Equations. Academic Press, New York (1966) [+]
Petković, M.S., Neta, B., Petković, L.D., Dz̆unić, J. (eds.): Multipoint Methods for Solving Nonlinear Equations. Elsevier, New York (2013)

Traub, J.F.: Iterative Methods for the Solution of Equations. Prentice-Hall, New Jersey (1964)

Ostrowski, A.M.: Solutions of Equations and System of Equations. Academic Press, New York (1966)

Gutiérrez, J.M., Hernández, M.A.: A family of Chebyshev-Halley type methods in Banach spaces. Bull. Austral. Math. Soc. 55, 113–130 (1997)

Kung, H.T., Traub, J.F.: Optimal order of one-point and multi-point iteration. J. ACM 21, 643–651 (1974)

King, R.F.: A family of fourth order methods for nonlinear equations. SIAM J. Numer. Anal. 10, 876–879 (1973)

Jarratt, P.: Some fourth order multipoint iterative methods for solving equations. Math. Comput. 20, 434–437 (1966)

Li, D., Liu, P., Kou, J.: An improvement of Chebyshev-Halley methods free from second derivative. Appl. Math. Comput. 235, 221–225 (2014)

Cordero, A., Lotfi, T., Mahdiani, K., Torregrosa, J.R.: A stable family with high order of convergence for solving nonlinear equations. Appl. Math. Comput. 254, 240–251 (2015)

Varona, J.L.: Graphic and numerical comparison between iterative methods. Math. Intelligencer 24, 37–46 (2002)

Amat, S., Busquier, S., Plaza, S.: Review of some iterative root-finding methods from a dynamical point of view. Sci. Ser. A: Math. Sci. 10, 3–35 (2004)

Amat, S., Busquier, S., Bermúdez, C., Plaza, S.: On two families of high order Newton type methods. Appl. Math. Lett. 25, 2209–2217 (2012)

Cordero, A., García-Maimó, C., Torregrosa, J.R., Vassileva, M.P., Vindel, P.: Chaos in King’s iterative family. Appl. Math. Lett. 26, 842–848 (2013)

Cordero, A., Torregrosa, J.R., Vindel, P.: Dynamics of a family of Chebyshev-Halley type method. Appl. Math. Comput. 219, 8568–8583 (2013)

Gutiérrez, J.M., Hernández, M.A., Romero, N.: Dynamics of a new family of iterative processes for quadratic polynomials. Comput. Appl. Math. 233, 2688–2695 (2010)

Neta, B., Chun, C., Scott, M.: Basins of attraction for optimal eighth order methods to find simple roots of nonlinear equation. App. Math. Comput. 227, 567–592 (2014)

Scott, M., Neta, B., Chun, C.: Basin attractors for various methods. Appl. Math. Comput. 218, 2584–2599 (2011)

Blanchard, P.: Complex Analytic Dynamics on the Riemann Sphere. Bull. of the AMS 11(1), 85–141 (1984)

Blanchard, P.: The dynamics of Newton’s method. Proc. Symp. Appl. Math. 49, 139–154 (1994)

Babajee, D.K.R., Cordero, A., Torregrosa, J.R.: Study of iterative methods through the Cayley Quadratic Test. Comput. Appl. Math. 291, 358–369 (2016)

Chicharro, F., Cordero, A., Torregrosa, J.R.: Drawing dynamical and parameter planes of iterative families and methods. The Sci. World J. (2013). Article ID 780153

Chun, C., Lee, M.Y.: A new optimal eighth-order family of iterative methods for the solution of nonlinear equations. Appl. Math. Comput. 223, 506–519 (2013)

Liu, L., Wang, X.: Eighth-order methods with high efficiency index for solving nonlinear equations. Appl. Math. Comput. 215, 3449–3454 (2010)

Thukral, R., Petković, M.S.: A family of three-point methods of optimal order for solving nonlinear equations. J. Comput. Appl. Math. 233, 2278–2284 (2010)

Jay, I.O.: A note on Q-order of convergence. BIT Numer. Math. 41, 422–429 (2001)

[-]

This item appears in the following Collection(s)

Show full item record